# SDR FDEA202211232834

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26709
- Aircraft time: 74,994 hours, 27,903 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: N/A
- Stage of operation: UK
- How discovered: E
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

HOLES #4 AND #15 IN THE OUTBOARD FITTING, RH PYLON HAVE INDICATIONS OF CORROSION.   HOLES #15 IS CORRODED IN THE SKIN AND FITTING. HOLE #4 IS CORRODED IN THE FITTING.  COMPLIED WITH FEDEX EA F-5730-T0371231-P1, RELEASED NOV 21, 2022, TITLED "WINGS -   PLATES AND SKINS - RH WING UPPER SKIN AT DRAAG FITTING, CORROSIONAND CRACK REPAIR   * THIS EA DEVIATES FROM EO F-5730-E0340076"
